# SDR FDEA201304090756

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 48,462 hours, 14,316 cycles
- Engine: Pwa PW4152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Limit Switch
- Part number: SP333711
- Condition: Failed
- Location: Crgo Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 5,100 METERS RECEIVED ECAM ALERT.  FORWARD CARGO DOOR UNLOCK, PROCEEDED ACCORDING WITH ECAMS SET LANDING ELEVATION AT 10,000 ALERT WENT AWAY AND CAME BACK IN FINAL AGAIN.  EXECUTED OVER WEIGHT LANDING IAW QRH.    GROUND CHECKED THE FWD CARGO DOOR WAS CLOSED AND LOCKED AND THE FWD CARGO DOOR INDICATION ON ECAM WAS  NORMAL.   PERFORMED WIRING CHECK IAW FIM52-70-00 AND ASM 52-71-00.  FOUND HANDLE LIMIT SWITCH 16WS FAULTY.   R & R LIMIT SWITCH IAW AMM 52-71-11-4.  PERFORMED  DOOR WARNING ADJUSTMENT & TEST IAW AMM 52-71-00-5.  ALL  SATISFACTORY, ALSO PRESSURIZED ACFT IAW AMM 21-31-00-5 AND EVERYTHING NORMAL.  ACFT OK FOR SERVICE.
